# SDR AALA202404136929

- Difficulty date: April 11, 2024
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 96,300 hours, 12,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS IN AFT GALLEY ARE ON IN THE ARMED POSITION. MAINTENACE REPLACED PWR SUPPLY 4R M33409 AMM 33-51-06.
